MAUDE Adverse Event Report: CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 18; PTA CATHETER

CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 18; PTA CATHETER
Model Number SER18-150-25-220
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
"the balloon burst while in the patient.User removed the device and used another balloon (competitor device) to complete the procedure successfully.Pedal access.User was using the balloon at the posterial tibial trunk.The lesion was a highly calcified lesion.They used the balloon over a.014 viper wire.The sheath was a 4/5fr slender by terumo.Balloon burst at 6 atm (below nominal); initial believes it punctured rather than ripped.".
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
mike dunning
ida business park
balinasloe, co. galway, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key11971252
Report Number3005994106-2021-00011
Device Sequence Number19875234
Product Code LIT
UDI-Device Identifier05391525784120
UDI-Public05391525784120
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model NumberSER18-150-25-220
Device Lot Number22002627
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown